# SDR TIMA20170503008

- Difficulty date: May 3, 2017
- Submitted: July 13, 2017
- Operation: Air carrier
- Aircraft: N236AL
- Make and model: Beech C-99
- Aircraft serial: U236
- Aircraft time: 24,103 hours, 36,757 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 185F035
- Part serial: 22722402R1
- Condition: Separated
- Location: Mlg
- Part time: 263 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

DURING LANDING ROLL THE TIRE TREAD SEPARATED FROM THE NR 3 MLG TIRE. TIRE WAS A RECAP.
